<double post by mistake>
Does Diet directly affect your skin? Want a Diet Forum?juicing
22 replies to this topic
Posted 02 April 2004 - 01:15 AM
But if you blame toxins for acne, then why does acne usually only occur in puberty stages? Only teens have toxins? or do adults do too? =[ </end sarcasm>
Some excellent questions. Yes, teenagers are known to get acne, but not all. Hormones do have a part to play in our skin, as well as our hormone receptors. Our liver regulates our hormones and plays a major role in our overall health. Its job is to deactivate and clear excess and previously used hormones and blood toxins from your system. True enough, teenagers have hormonal imbalances, but some are more suspceptible to its effects than others (some have more sensitive skin [hormone] receptors than others). A SURGE of androgenic hormones course through their system all at once, and their growing liver cannot handle it.
Our liver is responsible for cleaning 2 gallons of blood per minute! It plays a big role. If our liver is clogged with gallstones and/or toxins, it cannot function properly, thereby throwing our hormones off. It's our job to clean out the filth which resides in our bodies.
Young people are SO ignorant to the long-term effects on their bodies. I don't blame them. At that age, they all think that they're invincible! I used to think that way. Cleansing and detoxing isn't important to them. But once you realize that garbage is building up in your own body, then it's time to do something about it. People care more about their cars than their own bodies. What kind of world do we live in??
Anyways, that's the lax answer. Sorry! I gotta sleep. I'll write more next time.
Oh, and another thing, wouldn't you consider Accutane to be that \"miracle\" drug to clear acne almost instantaneously?
Accutane does not cure instanteneously, and does NOT work for every single person...of course...what drug does? In addition, it has such a plethora of negative side effects, that I would never consider taking it. Furthermore, those who have taken it and gone off it, have reported the return of acne. What's more, the scarring takes longer to heal (?). Lastly and most importantly, accutane does terrible damage to your liver, further killing your chances for healing scars and what not.
Posted 02 April 2004 - 07:29 AM
The forum page is far too cluttered as it is. Its just gonna end up looking a mess.